# SDR CALA2010062800303

- Difficulty date: June 25, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N16649
- Make and model: Boeing 737524
- Aircraft serial: 28910
- Aircraft time: 33,022 hours, 17,451 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: 65C360751
- Condition: Cracked
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK CRACK INDICATION W/HFEC HOLE PROBE REF STEP 20.0 OF 5330-03736.  REMOVED AND INSTALLED NEW HINGE FITTING PER SRM 51-40-01 AND 51-10-02 PARAGRAPH 8.
